Article citationsMore>>

K. Tahata, H. Yamamoto and S. Tomizawa, “Orthogonality of Decompositions of Symmetry into Extended Symmetry and Marginal Equimoment for Multi-Way Tables with Ordered Categories,” Austrian Journal of Statistics, Vol. 37, No. 2, 2008, pp. 185-194.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.